hrcak mascot   Srce   HID

Glasnik matematički, Vol. 42 No. 2, 2007


Publication date: December 2007

Published on HRČAK: 11 December 2007
Table of contents Full text
A series of finite groups and related symmetric designs (str.257-272) englishpdf 153 KB
Dieter Held, Mario-Osvin Pavčević, Marcel Schmidt
Original scientific paper
 
On powers in shifted products (str.273-279) englishpdf 101 KB
Katalin Gyarmati, Cameron L. Stewart
Original scientific paper
 
On a diophantine equation related to a conjecture of Erdös and Graham (str.281-289) englishpdf 113 KB
Florian Luca, P. G. Walsh
Original scientific paper
 
On linear subspaces of Mn and their singular sets related to the characteristic map (str.291-299) englishpdf 128 KB
Marcin Skrzynski
Original scientific paper
 
The ideal theory in the quotients of semirings (str.301-308) englishpdf 107 KB
Shahabaddin Ebrahimi Atani
Original scientific paper
 
Orthogonality, saturation and shape (str.309-318) englishpdf 129 KB
Luciano Stramaccia
Original scientific paper
 
Alternate proofs of two characterization theorems of Miller and Janko on 2-groups, and some related results (str.319-343) englishpdf 235 KB
Yakov Berkovich
Original scientific paper
 
Cyclic subgroups of order 4 in finite 2-groups (str.345-355) englishpdf 148 KB
Zvonimir Janko
Original scientific paper
 
On a characterization of quasicyclic groups (str.357-362) englishpdf 99 KB
Dabin Zheng, Yujie Ma, Heguo Liu
Original scientific paper
 
Vectors and transfers in hexagonal quasigroup (str.363-373) englishpdf 120 KB
Mea Bombardelli, Vladimir Volenec
Original scientific paper
 
Quasilinear Dirichlet problem in a periodically perforated domain (str.375-388) englishpdf 141 KB
L. Boukrim, A. Hakim, T. Mekkaoui
Original scientific paper
 
Sequences of iterates of random-valued vector functions and continuous solutions of related equations (str.389-399) englishpdf 134 KB
Rafal Kapica
Original scientific paper
 
Morphisms of extensions of Hilbert C*-modules (str.401-409) englishpdf 114 KB
Biserka Kolarec
Original scientific paper
 
The spans of five star-like simple closed curves (str.411-425) englishpdf 156 KB
Thelma West
Original scientific paper
 
On the fixed point property for inverse limits of fans (str.427-431) englishpdf 94 KB
Antonio Peláez
Original scientific paper
 
Visits: 12.067 *